i fear i might have been pregnant and lost it since due to headache i have taken 2 capsule ibuprofen... please answer my question
2 Aug 2011
Anything can be possible but 2 ibuprofen should not have been enough to cause a spontaneous abortion (miscarriage) of a fetus. Many women take anti-inflammatories during the beginnings of their pregnancies, before they know they are pregnant, and nothing untoward happens. Ibuprofen is most dangerous in the third trimester when it can cause bleeding in mother and fetus. Most likely, if you were really pregnant, you did not lose because you took ibuprofen so dont beat yourself up about it. Early spontaneous loss of an embryo is often natures way of taking care of a non viable fetus. This means that something was wrong and nature took care of it by not allowing the pregnancy to continue. Keep trying and soon you will have your little one!
- Ibuprofen Information for Consumers
- Ibuprofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ibuprofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I dont know if my headache is from the rainy weather or the morphine that i just started a week ago and ive had a headache several days now. no ...
2 answers • 9 Sep 2011
I've had a surgical abortion about 4 weeks and 5 days ago. The Sunday following my abortion I was put on birth control pills, Microgestin fe ...
2 answers • 14 Nov 2014
Hi, I had a surgical abortion 5/6 weeks ago. I've been on Microgestin fe 1/20 for 4 weeks after the abortion. I've had unprotected sex 3 ...
1 answer • 20 Nov 2014
I had unprotected sex 24-25 days after I had an abortion and nexplanon inserted could I be pregnant?
I had unprotected sex 24-25 days after I got nexplanon I got my period a week later and it was heavy and light on some days then stopped & its ...
0 answers • 27 Feb 2015